M. J. GARRETT, M.D., F.F.R.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Although thousands of patients have been treated by combination chemotherapy, little is known about its teratogenic effects. We report here the case of a patient and her foetus, in which combination chemotherapy was given in the first trimester of pregnancy.
The patient was 27 years old when she was admitted for completion of a spontaneous abortion. The next month, in December 1971, she complained of sweating, loss of weight, and loss of energy. Her temperature was 38.5 °C, and a mass was found in the left iliac fossa. Biopsy confirmed the presence of Hodgkin's disease, shown to
GARRETT MJ. Teratogenic Effects of Combination Chemotherapy. Ann Intern Med. 1974;80:667. doi: https://doi.org/10.7326/0003-4819-80-5-667_1
Download citation file:
Published: Ann Intern Med. 1974;80(5):667.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use